Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A property of $ C_p[0,1]$


Author: Michael Levin
Journal: Trans. Amer. Math. Soc. 363 (2011), 2295-2304
MSC (2000): Primary 54C35, 54F45
Published electronically: December 20, 2010
MathSciNet review: 2763717
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for every finite-dimensional compact metric space $ X$ there is an open continuous linear surjection from $ C_p[0,1]$ onto $ C_p(X)$. The proof makes use of embeddings introduced by Kolmogorov and Sternfeld in connection with Hilbert's 13th problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 54C35, 54F45

Retrieve articles in all journals with MSC (2000): 54C35, 54F45


Additional Information

Michael Levin
Affiliation: Department of Mathematics, Ben Gurion University of the Negev, P.O. Box 653, Be’er Sheva 84105, Israel
Email: mlevine@math.bgu.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9947-2010-05052-4
PII: S 0002-9947(2010)05052-4
Keywords: $C_{p}$-spaces, basic embeddings
Received by editor(s): June 18, 2008
Published electronically: December 20, 2010
Additional Notes: The author was supported by ISF grant 836/08
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.